# SDR CALA2019071801212

- Difficulty date: July 16, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53112242202
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE 3639919 DENT FOUND CREASE OUT OF LIMITS RE-EVALUATE DENT AND POSSIBLE CREASE BELOW LH PAX WINDOW 2 STA897+ FR23-24 STR21-22L PER NON ROUTINE 9293275 DENT FOUND TO BE OUT OF LIMITS PER SRM 53-11-11-283-001 AND SRM 53-11-11-283-012 DIA 02. ACCOMPLISHED LIMITED CUTOUT EXTERNAL REPAIR AT DAMAGED AREA IAW SRM 53-00-11-300-029 FIG. 01. THIS REPAIR IS CATEGORY B. IT IS NECESSARY TO INSPECT THIS REPAIR AT DEFINED INTERVALS PER SRI 53-00-11-205-017. INSPECTION LOCA TION IS ZONE A PER SRI 53-00-11-205-017 FIG. 01, SHT. 3. N TBD. INSPECTION METHOD TBD. CURRENT FC=30607, FH=78952:22. FC, 120000 FH WHICHEVER IS ACHIEVED FIRST. SUBSEQUENT INSPECTIO INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT IS 60000 CLEARED ORIGINATING LOG PAGE 3639919. OKAY TO DIP FOR 60,000 FC / 120.
